# SDR SWAA2014110333656

- Difficulty date: October 30, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 66,019 hours, 54,207 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON BALANCE BAY INBD ANGLE CRACKED AT NR 2 HINGE.  R & R ANGLE IAW SRM.
